touchgold (touchgold) wrote in vaginapagina,
touchgold
touchgold
vaginapagina

Taking sugar pills early?

Hi everyone, I checked the tags and didn't see this question posted...hopefully it hasn't already been answered!

I take Yaz as a form of birth control and, since I am home away from college, decided to begin taking my sugar pills a few days early so that I wouldn't have my period when I returned to school for classes.  Normally I begin my period two days after I take the sugar pills, but I am almost through the third day and I have yet to start.   I'm wondering if starting my period early (5 or more days) is throwing off the rhythm of my cycle or if I should be concerned about pregnancy? 
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 11 comments